# SDR CA151212003

- Difficulty date: December 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 5,764 hours
- Engine: Lyc O360A3A
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 414201114
- Condition: Failed
- Location: Atc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) TRANSPONDER FAILED TEST DURING BIANNUAL TEST.  UNIT FAILED FREQUENCY TEST UPON CORRELATION CHECK, UNIT WAS REPAIRED JUL 16, 2014 AND FREQUENCY WAS RECORDED LOW AT 1087 MHZ.  SHOULD BE 1090 +- 1 MHZ.
